# SDR AALA201804039034

- Difficulty date: March 27, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 12,063 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, FOWARD OVERWING EXIT EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED A NEW LENS IAW AMM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
